# SDR AALA20110622TUL02

- Difficulty date: June 22, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 33,214 hours, 14,111 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR RIGHT CREASE ANGLE STATIONS 907 TO 1022 RIGHT BUTTLINE 52 CORRODED.  REPLACED RIGHT CREASE ANGLE PER SRM 51-40-02 AND AARD B737-53-017471.
